(with X. T. Duong, J. Li, E. T. Sawyer, B. D. Wick, D. Yang) A Two weight inequality for Calderón-Zygmund operators on spaces of homogeneous type with applications, Journal of Functional Analysis (2021) 281 (9), 109190.
(with R. Gong, J. Li, E. Pozzi) A note on commutators on weighted Morrey spaces on spaces of homogeneous type, Analysis and Geometry in Metric Spaces (2020)(8), 305-334.
(with J. M. Conde-Alonso, F. Di Plinio, I. Parissis) A metric approach to sparse domination, Annali di Matematica Pura ed Applicata (2022) 201 (4), 1-37.
(with R. Gong, Q. Wu, P. Xie) Boundedness and Compactness of Cauchy-Type integral commutator on weighted Morrey spaces, Journal of the Australian Mathematical Society (2022) 113 (1), 36-56.
(with R. Gong, Q. Wu) A note on two weight commutators of maximal functions on spaces of homogeneous type, preprint (2020) arXiv:2012.00575, submitted to: Bulletin of the Australian Mathematical Society.
(with P. Chen, M. Lacey, J. Li) Compactness of the Bloom sparse operators and applications, preprint (2022) arXiv:2204.11990, submitted to: Canadian Journal of Mathematics
(with J. Fan, M. Lacey, J. Li, B. D. Wick) Besov space, Schatten classes and commutators of Riesz transforms associated with the Neumann Laplacian, submitted to Michigan Mathematical Journal.
(with B. Jaye) Even singular integral operators that are well behaved on a purely unrectifiable set, arXiv:2210.09522.
(with M. Lacey, J. Li, B. D. Wick) On commutators of Cauchy integral along Lipschitz Curves (Preprint available).
(with B. Jaye) Sufficiency conditions for mobile sampling (Preprint available).